Al-Sadoon, M. (2018) 'The linear systems approach to linear rational expectations models.', Econometric theory., 34 (03). pp. 628-658.
This paper considers linear rational expectations models from the linear systems point of view. Using a generalization of the Wiener-Hopf factorization, the linear systems approach is able to furnish very simple conditions for existence and uniqueness of both particular and generic linear rational expectations models. To illustrate the applicability of this approach, the paper characterizes the structure of stationary and cointegrated solutions, including a generalization of Granger’s representation theorem.
|Full text:||(AM) Accepted Manuscript|
Download PDF (401Kb)
|Publisher Web site:||https://doi.org/10.1017/S0266466617000160|
|Publisher statement:||This article has been published in a revised form in Econometric Theory https://doi.org/10.1017/S0266466617000160. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © Cambridge University Press 2017.|
|Date accepted:||15 March 2017|
|Date deposited:||16 August 2018|
|Date of first online publication:||17 April 2017|
|Date first made open access:||16 August 2018|
Save or Share this output
|Look up in GoogleScholar|